Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 129, NWS Austin/San Antonio, TX

May 24, 2020Bandera County, Real County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 6:17 PM CDT for Bandera County, Real County, Uvalde County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2020, 6:17 PM CDT (23:17 UTC)
Expired
May 24, 2020, 7:15 PM CDT
In force
58 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Bandera County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:30 PM CDTHAIL 1.251 Sse Garner State Park, TXHALF DOLLAR SIZE HAIL REPORTED AT GARNER STATE PACK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1975 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

277 
WUUS54 KEWX 242317
SVREWX
TXC019-385-463-250015-
/O.NEW.KEWX.SV.W.0129.200524T2317Z-200525T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
617 PM CDT Sun May 24 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  West central Bandera County in south central Texas...
  North central Uvalde County in south central Texas...
  Southeastern Real County in south central Texas...

* Until 715 PM CDT.

* At 616 PM CDT, a severe thunderstorm was located near Concan, or 15
  miles north of Uvalde, moving north at 25 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan 
  Wells, and Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2933 9970 2938 9990 2985 9982 2978 9947
TIME...MOT...LOC 2316Z 195DEG 24KT 2944 9978 

HAIL...1.25IN
WIND...<50MPH
 
$$

BF
2 follow-up statements
452 
WWUS54 KEWX 242332
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
632 PM CDT Sun May 24 2020

TXC019-385-463-250015-
/O.CON.KEWX.SV.W.0129.000000T0000Z-200525T0015Z/
Bandera TX-Uvalde TX-Real TX-
632 PM CDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WEST CENTRAL BANDERA...NORTH CENTRAL UVALDE AND SOUTHEASTERN REAL
COUNTIES...

At 631 PM CDT, a severe thunderstorm was located near Garner State
Park, or 12 miles south of Leakey, moving north at 30 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells
and Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2933 9970 2938 9990 2985 9982 2978 9947
TIME...MOT...LOC 2331Z 195DEG 24KT 2954 9975 

HAIL...1.25IN
WIND...<50MPH
 
$$

BF
554 
WWUS54 KEWX 242342
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
642 PM CDT Sun May 24 2020

TXC019-385-463-250015-
/O.CON.KEWX.SV.W.0129.000000T0000Z-200525T0015Z/
Bandera TX-Uvalde TX-Real TX-
642 PM CDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WEST CENTRAL BANDERA...NORTH CENTRAL UVALDE AND SOUTHEASTERN REAL
COUNTIES...

At 642 PM CDT, a severe thunderstorm was located over Rio Frio, or 7
miles south of Leakey, moving north at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells
and Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2944 9965 2948 9985 2985 9982 2978 9947
TIME...MOT...LOC 2342Z 195DEG 24KT 2961 9973 

HAIL...1.25IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:03 PM CDT, 14 minutes earlier.

Area forecast discussion, May 24, 6:03 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
603 PM CDT Sun May 24 2020

.UPDATE...
New Severe Thunderstorm Watch issues for the counties along and west
of US HWY 281. This should be the focus of severe weather through the
first part of the evening and overnight hours. Recent runs of the
HRRR show the complex of storms slowly developing across the Rio
Grande moving eastward towards the I-35 corridor.

Additional storms are ongoing from Austin to Bastrop. These storms
have produced some quarter to half dollar sized hail. The threat with
these storms is more transient as updrafts quickly form, drop the
hail, and then collapse.

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/

SHORT TERM (Tonight through Monday Night)...
An area of showers and storms along the Highway 77 corridor
continues early this afternoon. Deeper moisture along with daytime
heating has allowed for scattered convection, some likely producing
heavy rainfall, to develop and move northward over the mentioned
area. Hi-res models generally show this convection continuing for
another couple hours, then gradually weakening. We will need to
monitor for the possibility of any outflow boundaries propagating
westward to serve as an additional focus for convection for counties
along and east of I-35/I-37.

Farther west, convection continues to develop over the higher
terrain of Mexico to the west of the Rio Grande. The overall setup
is fairly similar to yesterday, with steep mid-level lapse rates,
plenty of instability with MLCAPE around 3500 J/kg but with a
marginal amount of shear. Despite the lack of shear, the chance for
severe weather along the Rio Grande plains and southern Edwards
Plateau looks decent this afternoon and evening. Val Verde county is
already under Severe Thunderstorm Watch #218 until 8 PM this
evening.

As we head into the late evening and overnight hours, the activity
moving out of the Rio Grande plains should manage to develop into a
complex of thunderstorms while moving eastward. The global models
are in fairly good agreement in showing this scenario and indeed the
latest GOES Differential WV loop does show what appears to be a
shortwave trough axis moving through the Big Bend and northern
Mexico. The mesoscale models differ in where the convection will
initially develop, but do all show some activity developing near the
Rio Grande and moving eastward overnight. Suspect we could see a few
severe storms during the overnight hours, especially if the
convection congeals into an MCS. While there would be a concern for
large hail, damaging thunderstorm would be also be favored. Frequent
lightning and heavy rainfall will also accompany the stronger
storms.

On Monday, the flow aloft manages to strengthen some as a trough
axis drops southward into far west Texas. The models again show a
similar scenario where convection develops over the Rio Grande
plains or southern Edwards Plateau during the early evening hours.
Convection chances look very good as we will also have additional
lift provided by a cold front moving in from the northwest. We will
again show high rain chances across most of south central Texas from
late Monday evening, through the overnight hours and into early
Tuesday morning.

LONG TERM (Tuesday through Sunday)...
As model trends have shifted the more elevated period for higher QPF
potential along the cold front and larger upper disturbance, so goes
the increase in QPF for Tuesday morning over southeast counties.
Otherwise the daily QPF trends should not show much change in the
long-term part of the forecast.

As the past several rounds of convection have been driven by winds
and thus pushing activity eastward faster, concerns for cumulative
precipitation runoff concerns have eased in the medium range as well.
In hindsight, the weekend period continuing through Wednesday should
reflect several broad areas of 2-5 inch with isolated higher
pockets mostly as projected, but the lower end of the forecast
totals should end up being more common, and a few locations may end
up with totals below half an inch through the period. This is a
typical dilemma for late May upper trough patterns, and especially
those that are temporarily cut off from the polar westerlies aloft
and driven by MCV influences. With the front on the heels of the
late Monday night storm complex, there is a good chance that rain
chances will wane further for the period from Tuesday afternoon
through Wednesday. Mid week rain chances should continue to contract
NEwd towards the now more compact upper low forecast over the Red
River Valley by 00Z Thursday.

Unstable NW flow aloft on the back-side of the upper low late in the
week as it leans east to the Ark-La-Tex; then, Friday, a high
amplitude pattern over the Wrn US results in a retrogression of the
upper low that by this time is showing a good signal of filling in
and weakening. After low PoP slight boost of mostly slight chances
carry into Thursday night, Friday and Saturday PoPs show a slight
bump in rain chances, but mainly for the air mass diurnal variety.
The ECM trends for next weekend continued an even more stable
picture, with the 12Z run depicting a large upper ridge establishing
dominance over Central and West TX by Saturday.

Given the expectation of more reductions in the long term, a subtle
bump was given to high temp forecasts versus the guidance blends
from Tuesday onward.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  84  66  81  64 /  80  50  70  60  30
Austin Bergstrom Intl Airport  68  83  66  81  63 /  80  50  70  60  30
New Braunfels Muni Airport     70  84  65  81  63 /  80  40  70  60  30
Burnet Muni Airport            68  82  63  78  61 /  80  40  70  60  20
Del Rio Intl Airport           70  88  67  86  64 /  60  20  60  30  10
Georgetown Muni Airport        68  82  65  79  64 /  70  50  70  60  30
Hondo Muni Airport             69  85  65  85  63 /  80  30  70  40  20
San Marcos Muni Airport        68  83  65  81  62 /  80  40  70  60  30
La Grange - Fayette Regional   71  85  67  82  64 /  70  60  70  70  40
San Antonio Intl Airport       70  85  66  82  64 /  70  40  80  60  20
Stinson Muni Airport           71  85  67  82  65 /  70  40  70  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Treadway
Long-Term...05
Decision Support...YBVP
Hazardous weather outlook, May 24, 3:22 AM CDT, 14 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
322 AM CDT Sun May 24 2020

TXZ171>173-183>194-202>209-217>225-228-250830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
322 AM CDT Sun May 24 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe thunderstorms late this afternoon
through tonight. Hail in excess of 1 inch (perhaps as large as 2
inches west of a line from Rock Springs to Eagle Pass) and
damaging wind gusts as well as locally heavy rain potentially
leading to minor flooding impacts are all possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain chances continue through Tuesday. Strong storms and locally
heavy rainfall will return to the forecast on Monday night into
Tuesday. Although Wednesday looks less wet, shower and
thunderstorm chances will remain in the forecast Thursday into
next weekend and concerns for flooding may return.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today through tonight and
again Monday night.

In the hours before

Special weather statement, May 24, 5:13 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
513 PM CDT Sun May 24 2020

TXZ202-217-242300-
Maverick TX-Kinney TX-
513 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY AND NORTHERN
MAVERICK COUNTIES UNTIL 600 PM CDT...

At 513 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Quemado to Rosita. Movement
was northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eagle Pass, Quemado, Chula Vista, Paloma, Darling, Radar Base,
Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta Acres,
Eidson Road, Elm Creek, and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
      2867 10050 2874 10051 2876 10053 2882 10055
      2883 10058 2890 10060 2891 10064 2910 10067
      2917 10078 2922 10078 2928 10073 2881 10011
      2868 10011 2851 10038
TIME...MOT...LOC 2213Z 224DEG 22KT 2897 10086 2862 10040

BF
Special weather statement, May 24, 5:53 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CDT Sun May 24 2020

TXZ184>186-242345-
Kerr TX-Edwards TX-Real TX-
553 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTHEASTERN
EDWARDS AND NORTHERN REAL COUNTIES UNTIL 645 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vance, or 15 miles northwest of Leakey, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Vance and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2973 9995 2983 10012 3029 10003 3011 9955
TIME...MOT...LOC 2253Z 215DEG 34KT 2985 9998

BF
Local storm report, May 24, 6:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             2 SE SUNSET VALLEY      30.21N 97.78W
05/24/2020  E1.00 INCH       TRAVIS             TX   PUBLIC

            1 INCH HAIL REPORTED.

&&

YBVP
Local storm report, May 24, 6:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SUNSET VALLEY           30.22N 97.80W
05/24/2020  E1.50 INCH       TRAVIS             TX   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED HAIL 1.5 INCHES.

&&

YBVP
Special weather statement, May 24, 6:02 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
602 PM CDT Sun May 24 2020

TXZ202-203-217-218-242345-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
602 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...SOUTHWESTERN UVALDE AND ZAVALA COUNTIES UNTIL
645 PM CDT...

At 602 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Darling to 15 miles south of Dabney to
near Crystal City. Movement was northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Spofford, La Pryor, Batesville, Chula Vista-River Spur,
Blewett, Darling, Washer, Las Colonias, Dabney, Anacacho, Loma Vista,
Laughlin AFB Aux Field, and Fort Clark Springs.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2865 9995 2890 10019 2899 10059 2929 10048
      2917 9989 2885 9941 2883 9941 2864 9977
TIME...MOT...LOC 2302Z 231DEG 24KT 2902 10046 2894 10014 2868 9989

BF
Special weather statement, May 24, 6:13 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
613 PM CDT Sun May 24 2020

TXZ183-250000-
Val Verde TX-
613 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
700 PM CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Pandale, or 14 miles north of Langtry, moving east at
50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Juno, Pandale, Bakers Crossing, Devils River State Nat Area Del
Norte, and Devils River State Nat Area Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2984 10166 3023 10166 3026 10079 2973 10080
TIME...MOT...LOC 2313Z 266DEG 43KT 3001 10155

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde44 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 23, 8:09 PM CDTSevere Thunderstorm WarningEWXMaverick66 min
May 23, 8:41 PM CDTSpecial Weather StatementEWXMedina, Uvalde64 min
May 23, 9:05 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde40 min
May 23, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 23, 9:45 PM CDTSpecial Weather StatementEWXBexar, Comal60 min
May 23, 10:10 PM CDTSpecial Weather StatementEWXMaverick, Zavala65 min
May 23, 10:25 PM CDTSevere Thunderstorm WarningEWXMaverick30 min
May 23, 11:21 PM CDTSpecial Weather StatementEWXZavala39 min
May 23, 11:46 PM CDTSpecial Weather StatementEWXUvalde, Zavala44 min
May 24, 12:29 AM CDTSpecial Weather StatementEWXFrio46 min
May 24, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 24, 1:19 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 1:21 AM CDTSpecial Weather StatementEWXDimmit39 min
May 24, 1:47 AM CDTSpecial Weather StatementEWXDimmit43 min
May 24, 2:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
May 24, 3:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 24, 3:45 PM CDTSpecial Weather StatementEWXBastrop45 min
May 24, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
May 24, 3:59 PM CDTSpecial Weather StatementEWXLee46 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningEWXLee33 min
May 24, 4:33 PM CDTSpecial Weather StatementEWXBastrop42 min
May 24, 4:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 4:57 PM CDTSpecial Weather StatementEWXFayette48 min
May 24, 5:13 PM CDTSpecial Weather StatementEWXMaverick47 min
May 24, 5:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 24, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee57 min
May 24, 5:53 PM CDTSpecial Weather StatementEWXReal52 min
May 24, 5:58 PM CDTSevere Thunderstorm WarningEWXTravis62 min
May 24, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 24, 6:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningEWXMaverick51 min
May 24, 6:46 PM CDTSpecial Weather StatementEWXBandera, Medina44 min
May 24, 6:50 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 24, 6:54 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningEWXBandera, Medina42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.